# SDR ASAA2018071625394

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,343 hours, 13,292 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPERATURE CONTROL INCONSISTENT THROUGHOUT PASSENGER CABIN. TYPICALLY VERY WARM IN ROWS 6-10 WHEN REST OF CABIN COMFORTABLE. IF 6-10 ARE COMFORTABLE, OTHER PASSENGERS COMPLAIN OF BEING TOO COLD. GROUNDED - YES. COMPLETED PACK/ZONE TEMP CONTROL BITE CHECK NO FAULTS FOUND.  OPS CHECK GOOD.  NO HISTORY IN THE LAST 30 DAYS.
